Date: 2006-08-23 21:28:33 UTC
Subject: [ferrethealth] prednisone(stopping)/melatonin(starting) and coat quality
Moderator's Introduction: We can not alter subject lines so notice the differences in
Al's corrected post below which was edited in for him compared to the subject line:
(subject:) Prednisone(stopping)/lupron(starting) and coat quality
I am trying to figure out what the timing of a change in coat quality may tell me
regarding my little ones health... here are the details....
Our male ferret has had a 4 month bought of tummy problems. About three
months in to this he began showing signs of being Adrenal.
His coat had become very course and "not soft" during this illness but we are unsure
if this was due to the tummy problems or the beginning of adrenal. My
understanding is that it could be a result of either or both.
On Friday we gave him has last dose of pred (1.5 mg every other day for 14 other
days, 28 days total) and on Saturday he got his first _LUPRON_ shot.
By Monday we were very suspicions that his coat was improving. By Tuesday it had
I am pretty sure that this could be a result of the _LUPRON_.. which would mean he
was adrenal and was responding to the _LUPRON_... and confirm the diag. of him
But if he is not Adrenal.... then the _LUPRON_ should not have any effect, so the
change in coat quality would have to be due to something else.
My question is could the discontinuation of the prednisone cause this abrupt change
in coat quality?
If it could have been a result of stopping the pred then this change says nothing
about the possibility of him being adrenal. But if it could _not_ have been a result
of stopping the pred then this change in coat would pretty much confirm the
tentative diag. of Adrenal.
Sooooo.... discontinuation of prednisone resulting in significant improving in coat
essentially overnight... possible or not?
Orange Broadband click below:
If you want to share pictures, use the calendar, or start a vote
To leave the group, email: email@example.com
Report abuse http://www.smartgroups.com/text/abusereport.cfm?gid%3D1423922&mid%3D18152